Robaxin for Children

Robaxin®

Contains an effective muscle relaxant (methocarbamol).

Robaxin® contains one active ingredient: methocarbamol to relax tense back muscles. Methocarbamol is a muscle relaxant that not only reduces tension in the muscles, but also reduces muscle spasms. Robaxin® can be safely taken in combination with pain relievers, such as Advil®.

Robaxin

Purple
5
1 user comments

Free shipping in Canada on orders over $25 + $3 coupon

You are now leaving www.backrelief.ca.

You will be redirected to Well.ca to receive a $3 coupon.

Pfizer Canada accepts no responsibility for the content of linked sites.

Product Information

Adult Initial Dosage:

3 tablets, every 6 hours. Do not exceed 12 tablets in 24 hours.

Adult Maintenance Dosage:

2 tablets, every 6 hours. Do not exceed 8 tablets in 24 hours.

Medicinal Ingredients:

Each tablet contains Methocarbamol 500 mg.

Non-Medicinal Ingredients:

Corn starch, magnesium stearate, povidone, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Caution:

Keep all medicine safely away from children. Talk to your doctor before taking this medication if you are pregnant or nursing. May cause drowsiness or dizziness. Use caution when operating machinery or motor vehicles. Do not drink alcohol.

Do not take more than the recommended dose unless your doctor tells you to. Talk to your doctor if you still have symptoms after 5 days. If you take too much medicine by mistake, call your doctor or Poison Control Centre right away even if you have no symptoms.

Product Reviews

Robert1920
Fergus
, ON
5
Excellent product
February 24, 2013
This is the best product I've ever found without a Rx. I have a bad habit of clenching my teeth and my neck gets so tight, and very painful. But rather than take painkillers I just take one or two Robaxin and they relax the muscles and take the... Read More
This is the best product I've ever found without a Rx. I have a bad habit of clenching my teeth and my neck gets so tight, and very painful. But rather than take painkillers I just take one or two Robaxin and they relax the muscles and take the pain away. The only complaint I have is the cost and availability. There's only certain drug stores that carry them.. I found one Shoppers drug mart that has them but they are $50 for 50 tablets. I kept searching and found one No Frills pharmacy that carried them at around $35.

Common Questions

Q: Are the non-medicinal ingredients and dyes used in Robax® products safe to consume?

A: Yes, the non-medicinal ingredients (NMI), including dyes, present in Robax® products are safe and approved by Health Canada. It is very challenging to formulate without the use of non-medicinal ingredients, which serve to keep the product stable and to prevent the various ingredients from interacting. It is our policy to declare all ingredients on the carton. Although the NMIs are considered safe for use by the general population, some individuals may be allergic or sensitive to certain NMIs.

Q: Are Robax® products gluten free and safe for people with Celiac Disease to take?

A: Yes, all Robax® products are gluten free and suitable for individuals with Celiac Disease.

Q: Do Robax® products contain MSG?

A: No, Robax® products do not contain MSG.

Q: Do Robax® products contain peanuts or peanut oil?

A: No, Robax® products do not contain peanuts or peanut oil.

Q: Do Robax® products contain tartrazine?

A: No, Robax® products do not contain tartrazine.

Q: Do Robax® products come in child resistant packaging?

A: Child resistant packaging is available on Robaxacet® Caplets 40's, Robaxacet® Extra Strength Caplets 40's, Robaxisal® Extra Strength Caplets 40's, and Robax Platinum® Caplets 40's. The Child-Lok® feature is noted on the top of the carton. The 18's sizes do not have child resistant packaging.

Q: What is the difference between Robaxacet®, Robaxisal® and Robax Platinum®?

A: All three products contain methocarbomal, a muscle relaxant. In addition to methocarbomal, Robaxacet® also contains acetaminophen, which is a pain reliever and fever reducer. Robaxisal® contains acetylsalicylic acid, which is a pain reliever, fever reducer and anti-inflammatory. Robax® Platinum contains ibuprofen, which is a pain reliever, fever reducer and anti-inflammatory.

Q: Can I take a Robax® product if I am pregnant or nursing a baby?

A: No, a physician should be consulted before taking any Robax® product if you are pregnant or nursing a baby.

Q: Can I give a Robax® product to my child?

A: Robax® products are recommended for adults only. Robax® products should not be given to children unless advised by a physician.

Q: How should I store a Robax® product?

A: Robax® products should be stored at room temperature (15°-30°C).

Q: I don't see coupons on your website, how can I get coupons?

A: You may request coupons via e-mail through our contact us section, or by calling 1-888-275-9938, or by writing to Pfizer Consumer Healthcare Inc., 5975 Whittle Road, Mississauga, Ontario, L4Z 3M6, Attn.: Consumer Information.

Q: Where can I buy your product outside of Canada?

A: Robax® products are not available in all countries. In some countries, methocarbomal is only available as a prescription, so you may wish to check with local authoritites before importing a Robax® product.

Q: Where can I get a Robax® puppet like the ones I see in your commercials?

A: Unfortunately, we do not have any puppets that we can offer to consumers.

Q: Is it safe to consume Robax® products on a long term basis?

A: It is recommended you consult your physician if symptoms persist for more than 5 days.

Q: Can I take a Robax product that has expired?

A: The expiry dating on the product reflects the date in which the active ingredients in the Robax product are proven to work effectively. Although not a health risk, we are unable to recommend continued use of an expired product.